# SDR ASOA2013040403303

- Difficulty date: March 13, 2013
- Submitted: April 4, 2013
- Operation: Air carrier
- Aircraft: N136EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15226
- Aircraft time: 10,637 hours, 6,991 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: SH670320754
- Condition: Corroded
- Location: Bs 364
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL FWD OF FS 364 INBD S26R IS CORRODED.  REMOVED INTERCOSTAL IAW SRM 51-42-06-001-001-A01.  LOCATED AND DRILLED NEW INTERCOSTAL IAW SRM 51-40-11-001-001-A01.  INSTALLED INTERCOSTAL FWD OF FS 364 S26R IAW SRM 51-42-06-0001-001-A01, 51-42-20-001-001-A01 AND 51-42-21-001-001-A01 AND APPLIED A023 FINISH AND CIC IAW 1-25-00-001-001-A01 AND 51-21-16-001-001-A01.AND DWG SH670-32050.
